Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized spherical harmonics


Author: M. H. Protter
Journal: Trans. Amer. Math. Soc. 63 (1948), 314-341
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0024533-9
MathSciNet review: 0024533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0024533-9
Article copyright: © Copyright 1948 American Mathematical Society